# SDR DHL9872140D

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT WING ROOT ACCESS THRU PANEL 6302 VERTICAL STIFFENER BETWEEN FWD WING BOTTLE PIN  CASTING AND ANIT-ICING DUCT SECTION CRACK.  STOP DRILLED CRACK, INSTALLED DOUBLER 7 X 3 PER SRM 51-40-3.  N/R 3147.
